# SDR DALA2025030501743

- Difficulty date: March 2, 2025
- Submitted: March 5, 2025
- Operation: Air carrier
- Aircraft: N393DA
- Make and model: Boeing 737832
- Aircraft serial: 30377
- Aircraft time: 77,150 hours, 30,949 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6896370) FOUND EMERGENCY SEAT LIGHTS ROW 26 AND BACK NOT WORKING. R/R M01672 POWER SUPPLY PER B737 AMM 33-51. NOW ALL LIGHTS OPS CK GOOD.
